CSpace

Browse/Search Results:  1-10 of 65 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Infinitely many solutions of Dirac equations with concave and convex nonlinearities 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2021, 卷号: 72, 期号: 1, 页码: 17
Authors:  Ding, Yanheng;  Dong, Xiaojing
Favorite  |  View/Download:1/0  |  Submit date:2021/04/26
Dirac equation  Generalized dual fountain theorem  Concave and convex nonlinearities  Non-periodic potential  
Existence of semiclassical solutions for some critical Dirac equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2021, 卷号: 62, 期号: 1, 页码: 22
Authors:  Ding, Yanheng;  Guo, Qi;  Yu, Yuanyang
Favorite  |  View/Download:1/0  |  Submit date:2021/04/26
Semiclassical states for Choquard type equations with critical growth: critical frequency case 期刊论文
NONLINEARITY, 2020, 卷号: 33, 期号: 12, 页码: 6695-6728
Authors:  Ding, Yanheng;  Gao, Fashun;  Yang, Minbo
Favorite  |  View/Download:3/0  |  Submit date:2021/01/14
critical Choquard equation  semiclassical states  critical frequency  
Semiclassical states for Dirac-Klein-Gordon system with critical growth 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 卷号: 488, 期号: 2, 页码: 29
Authors:  Ding, Yanheng;  Guo, Qi;  Yu, Yuanyang
Favorite  |  View/Download:13/0  |  Submit date:2020/06/30
Dirac-Klein-Gordon system  Least energy solutions  Concentration  Critical  
The concentration behavior of ground state solutions for nonlinear Dirac equation 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2020, 卷号: 195, 页码: 24
Authors:  Ding, Yanheng;  Yu, Yuanyang
Favorite  |  View/Download:14/0  |  Submit date:2020/05/24
Nonlinear Dirac equation  Ground state solutions  Concentration  
POTENTIAL WELL AND MULTIPLICITY OF SOLUTIONS FOR NONLINEAR DIRAC EQUATIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 587-607
Authors:  Chen, Yu;  Ding, Yanheng;  Xu, Tian
Favorite  |  View/Download:21/0  |  Submit date:2020/01/10
Dirac equations  semi-classical states  multiplicity  
EFFECT OF EXTERNAL POTENTIALS IN A COUPLED SYSTEM OF MULTI-COMPONENT INCONGRUENT DIFFUSION 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2019, 卷号: 54, 期号: 2, 页码: 715-750
Authors:  Ding, Yanheng;  Xu, Tian
Favorite  |  View/Download:11/0  |  Submit date:2020/05/24
Reaction-diffusion system  perturbation  concentration  
Homoclinic solutions for an anomalous diffusion system 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2018, 卷号: 466, 期号: 1, 页码: 860-879
Authors:  Ding, Yanheng;  Guo, Qi
Favorite  |  View/Download:13/0  |  Submit date:2019/12/13
Fractional diffusion system  Nonlinearity  Homoclinic solution  
Periodic solutions of superlinear Dirac equations with perturbations from symmetry 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2018, 卷号: 59, 期号: 1, 页码: 17
Authors:  Ding, Yanheng;  Liu, Xiaoying
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
A boundary value problem for the nonlinear Dirac equation on compact spin manifold 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 3
Authors:  Ding, Yanheng;  Li, Jiongyue
Favorite  |  View/Download:15/0  |  Submit date:2019/12/31